# SDR IPXA2023113072262

- Difficulty date: November 19, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,373 hours, 13,891 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: A5786325116600
- Part serial: FH1615
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* LEFT WING I/B SLAT I/B EDGE DAMAGE. COMPLETED INSTALLATION OF LH #1 SLAT IAW AMM 27-80-11/401. OPS AND FIT CHECK GOOD.
